Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/68812
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChojnacki, W.en
dc.date.issued2011en
dc.identifier.citationAequationes Mathematicae, 2011; 81(1-2):135-154en
dc.identifier.issn0001-9054en
dc.identifier.issn1420-8903en
dc.identifier.urihttp://hdl.handle.net/2440/68812-
dc.description.statementofresponsibilityWojciech Chojnackien
dc.language.isoenen
dc.publisherBirkhaeuser Verlag AGen
dc.rightsCopyright Springer Basel AG 2010en
dc.subjectSpherical function; group representation; cosine function; similarity; normality; *-mappingen
dc.titleOn uniformly bounded spherical functions in Hilbert spaceen
dc.typeJournal articleen
dc.identifier.rmid0020103250en
dc.identifier.doi10.1007/s00010-010-0037-yen
dc.identifier.pubid32114-
pubs.library.collectionComputer Science publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidChojnacki, W. [0000-0001-7782-1956]en
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.